A measure of income mobility based on transition matrices and application to China and the United States

Citation

Paul, S 2020, 'A measure of income mobility based on transition matrices and application to China and the United States', Journal of the Asia Pacific Economy, vol. 25, no. 3, pp. 389-401.

Year

2020

ANU Authors

Fields of Research

  • Welfare Economics
  • Econometric And Statistical Methods

Updated:  22 May 2024 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers